# SDR AALA201805229002

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 76,587 hours, 40,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 3626012
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY BATTERY PACK AT FORWARD LAVATORY BAD. REPLACED EMERGENCY BATTERY PACK AT FORWARD LAVATORY, OPERATIONS CHECK NORMAL PER AMM 33-53-00.
